# SDR SWAA2025062484251

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 26,160 hours, 13,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR RETAINING BRACKET ON L1 DOOR LOOSE.   INSTALLED NEW RIVET IN GIRT BAR HOLDER IN ACCORDANCE WITH SRM 51-40-02.
